Aa
A
A
Close
Avatar universal
Curious
I have recently been tested for Chlamydia  and have taken a dose of two Azithromcin pills. I have this weird sensitive feeling  in my uretha. Ever since I took the dose, relief has set in my genital area. Im just curious about this sensitive feeling in my tract.  
Cancel
3 Answers
Page 1 of 1
Avatar universal
Medication can often bring on symptoms. How long as it been since you medicated? Did you get result from your test back?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It has been about 3 weeks now since I took the medication. I don't know how long it takes for the infection to leave the body completly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Did you get test results back?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources